# SDR ASAA2015121514281

- Difficulty date: December 15, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 33,117 hours, 10,077 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Light
- Condition: False Activation
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAINTENANCE LIGHT FOR APU ILLUMINATED DURING TAXI.  ACFT GROUNDED.  CHECKED CDU FOUND FAULT 49-11019, DC POWER LOSS SHUTDOWN POWER INTERRUPT.  RAN APU ON GROUND. MAINTENANCE LIGHT REMAINS OUT.
